# SDR ZW0A0103802

- Difficulty date: June 17, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- Aircraft time: 43,612 hours, 21,870 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 19L DAMAGED AT APPROX STA 1202.  REPLACED LONGERON 19L AT STA 1202 PER SRM  53-02, FIG 18, AND ARA 17424.  CHECK-C 10-16-00 STL.
